# SDR AALA201706309020

- Difficulty date: June 29, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 91,955 hours, 15,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHT AT SEAT 24B HAS A DAMAGED LENS COVER.  REMOVED AND REPLACED LENS COVER IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
